# SDR DALA2017061304699

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 74,889 hours, 56,322 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR WENT OFF FOR 10 SECONDS WITH NO EVIDENCE OF COMBUSTION.  REPLACED THE BATTERY IAW AMM 26-13. OK FOR SERVICE.
